# SDR DL73K020617

- Difficulty date: May 31, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 39,942 hours, 32,802 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952524A
- Condition: Cracked
- Location: C2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS / C2 CARGO DOOR / FWD FRAME / LAP SPLICE :            CRACK REPAIR                                                THE FWD FRAME OF THE C2 CARGO DOOR WAS FOUND WITH 2" CRACK  IN THE UPPER FRAME AND A FASTENER HOLE CRACK IN THE LOWER   FRAME AT FRAME LAP JOINT BETWEEN DOOR STOPS #3 & #4.  THE   CRACKED FRAMES WERE REPAIRED WITH 2 TITANIUM REPAIR ANGLES  OVERLAPING THE EXISTING FRAME LAP PER ER/A 383269-14, REV A.
